Journal article icon

Journal article

Analysis on groups of diffeomorphisms of manifolds with boundary and the averaged motion of a fluid

Abstract:

We establish the existence of three new subgroups of the group of volume-preserving diffeomorphisms of a compact n-dimensional (n ≥ 2) Riemannian manifold which are associated with the Dirichlet, Neumann, and Mixed type boundary conditions that arise in second-order elliptic PDEs. We prove that when endowed with the Hs Hilbert-class topologies for s > (n/2) + 1, these subgroups are C∞ differential manifolds. We consider these new diffeomorphism groups with an H1-equivalent right invariant ...

Expand abstract

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Journal of Differential Geometry
Volume:
55
Issue:
1
Pages:
145-191
Publication date:
2000-05-05
ISSN:
0022-040X
URN:
uuid:b07b9546-c598-4c70-bc57-bb62f3a323d4
Source identifiers:
404794
Local pid:
pubs:404794
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP